# SDR SWAA2025071681668

- Difficulty date: June 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 64,981 hours, 38,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL STR 16L AT FWD GALLEY AREA.  REPAIRED INTERCOSTAL LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL STR 16L AT FWD GALLEY AREA IAW EA-25-153-01693-WIP1 AND EA-25-153-01693.
